# SDR SWAA2013122623623

- Difficulty date: December 15, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 37,332 hours, 25,006 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047501
- Condition: Delaminated
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON TAB DELAMINATED ON UPPER SURFACE.  R & R TAB ASSEMBLY IAW MM.
